@article{Borkar2005, author = {Borkar, Vivek S.}, journal = {Probability Surveys [electronic only]}, keywords = {controlled diffusions; optimal control; dynamic programming; Hamilton-Jacobi-Bellman equations; partial observations}, language = {eng}, pages = {213-244}, publisher = {Sponsored by Institute of Mathematical Statistics and by the Bernoulli Society}, title = {Controlled diffusion processes.}, url = {http://eudml.org/doc/225307}, volume = {2}, year = {2005}, }
TY - JOUR AU - Borkar, Vivek S. TI - Controlled diffusion processes. JO - Probability Surveys [electronic only] PY - 2005 PB - Sponsored by Institute of Mathematical Statistics and by the Bernoulli Society VL - 2 SP - 213 EP - 244 LA - eng KW - controlled diffusions; optimal control; dynamic programming; Hamilton-Jacobi-Bellman equations; partial observations UR - http://eudml.org/doc/225307 ER -